# SDR P2EA01129

- Difficulty date: July 16, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FLT 945 - WITH AUTO THROTTLES ENGAGED DURING TAKEOFF, CRUISE AND DESCENT, A SCHEDULED POWER CHANGE PRODUCES EPR SPLIT OF .40 TO .50.  THE RIGHT THROTTLE MOVES IN THE CORRECT DIRECTION WITH LIMITED MOVEMENT.  THE LEFT THROTTLE TRAVELS IN THE CORRECT DIRECTION WITH EXCESSIVE MOVEMENT TO COMPENSATE FOR THE RIGHT THROTTLE.  DEFERRED AUTO THROTTLE PER MEL 22-15-20, CI NR M130708 PER MX CONTROL.  PERFORMED RETURN TO SERVICE NR 1 AND NR 2, AUTO THROTTLE SYSTEM OPS CHECK GOOD PER A/C MM 22-01-05.  (M)
